Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Me_23

Almost 3 weeks... I'm through

Recommended Posts

Well I wasn't putting much hope into the 100mg minocycline prescription that I picked up earlier this month.

After finishing my 2nd course of Accutane about 6 weeks ago, my skin looked worse than ever.

I can't say for sure if the mino is attributed, but it has improved somewhat.

However, far from satisfactory as far as I'm concerned.

Next week I'm going back to the derm and picking up a new prescription for Accutane and requesting a much stronger dose this time. I was on 80mg this past year. I'm going to up that and see what happens.

I just don't see the point in investing in antibiotics that are only a temporary solution, and a flawed one at that.

They're expensive and they just don't cut it for me.

If I'm going to be struggling with Clearasil and topicals and drying out my skin and dealing with frustrating pimples every few days, I might as well be on Accutane.

So I'm waiting to have a small laser procedure done next week, and once that's over with, I'm going right back to Accutane.

I just hope it doesn't affect my summer travel plans too much. I'll just have to put off that sun tan for another year... :/

I can't imagine these antibiotics working for anyone but young teenagers with extremely mild and infrequent acne. Which basically describes most teenagers, right?

Anyways, this stuff isn't for me!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×